Title: Strong asymptotics for orthogonal polynomials with regularly and slowly varying recurrence coefficients
Authors: Geronimo, JS ×
Smith, D
Van Assche, Walter #
Issue Date: 1993
Publisher: Academic press inc jnl-comp subscriptions
Series Title: Journal of approximation theory vol:72 issue:2 pages:141-158
ISSN: 0021-9045
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Analysis Section
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science